MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 630-204-1U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related manufacturer (orbusneich) regulatory report: 3003775186-2024-00192.Related importer (abbott) regulatory report:3004742232-2024-00192.Csi id: (b)(4).
 
Event or Problem Description
A diamondback 360 coronary orbital atherectomy device (oad) was used to treat a mildly tortuous lesion in the right coronary artery (rca).The lesion was primarily wire with a non-csi/abbott guide wire.There was difficulty experiencing with the initial wiring.The guide wire was exchanged for a microcatheter.The viperwire advance guide wire was advanced to the rca without issue.Multiple low speed treatments were performed.The oad was removed after successful treatments.The viperwire was exchanged for a non-csi/abbott guide wire.Post dilation was performed using a scoreflex balloon and a non-csi/abbott balloon.Two drug-eluting stents were placed.After the procedure, review of angiographic imaging revealed a small perforation of the treated vessel.Intravascular ultrasound (ivus) did not detect a perforation during the procedure.No further medical intervention was needed, as the perforation was resolved during the procedure.The patient was hospitalized in stable condition.In the physician's opinion, the perforation was possibly related to the oad, although they suspected the non-csi/abbott devices also may have contributed.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road, futian free
shenzhen, 51803 8
CH  518038
MDR Report Key19351655
Report Number3004742232-2024-00193
Device Sequence Number20686141
Product Code NWX
UDI-Device Identifier06934955936425
UDI-Public(01)06934955936425(11)230722(17)250722(10)3620832307
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2024
Report Date (Section F) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Model Number630-204-1U
Device Catalogue Number7-10082-18
Device Lot Number3620832307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/23/2024
Event Location Hospital
Date Report to Manufacturer05/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/20/2024